Ask an expert
Question

08 Jul 2010

Should I be worried
Hi doc,

Hope you doing well on this chilled morning. I have been using yasmin for the past year and last month I had occasional skip. My periods ussually comes around the 5-7 of every month. Last month I has spotting for 3 days and again around the 15th. I had skips around the 20th and took morning after pills. It is now the 7th, I have splitting headches and nausea. Do I need to worry
Answer 363 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

If you mean could you be pregnant, yes you should do a pregnancy test.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.